Three juveniles overdose in Mankato
MANKATO, Minn. (KEYC) - On Jan. 31, 2023, Mankato Department of Public Safety responded to three separate locations and calls for service that involved juveniles as the patient(s).
All victims were reported to have used/been exposed to a substance that caused the patients to exhibit signs consistent with an opioid overdose.
It is believed that the substance used was counterfeit/fake Oxycodone M30 pills that contained fentanyl. Counterfeit pills that contain fentanyl can be life-threatening. A lethal dose of fentanyl is about two milligrams which is equivalent to the size of a few grains of salt.
Narcan was administered and two of the patients were hospitalized. Their condition is unknown at this time.
The third juvenile was not hospitalized.
These incidents remain under investigation by the Minnesota River Valley Drug Task Force and the Mankato Department of Public Safety.
Copyright 2023 KEYC. All rights reserved.